# SDR HALA0800430

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 10,173 hours, 25,054 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE LEFT SYSTEM FAULT LIGHT CAME ON.  PER FIM TASK 71-00 ELECTRONIC ENGINE CONTROLLER BITE CK, NO FAULTS FOUND.  RAN NR 1 ENG, NO FAULTS.  OK FOR SERVICE.
